# SDR F3LA98138

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CORROSION ON AFT CARGO DOOR FRAME, BS 794.5, RBL 24.  MAINTENANCE REMOVED CORROSION (4.5 INCH BY 39 INCH) AND REMOVED AND REPLACED FRAME FROM STRINGER 16R TO 27R PER SRM 53-60-15, SRM 51-40-2, SB 737-53-1096, AND DRAWING 65C35243.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1096](https://openairdocs.org/service-documents/boeing/sb-737-53-1096.md). Cited as "SB 737-53-1096"
